| Model Number |
MMT-1780KL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
07/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were experiencing low blood glucose.Blood glucose level at the time of the incident was 54 mg/dl.Customer reported they had hot flashes.Customer was treated with food.No information about auto mode was given.Customer declined to troubleshoot for high blood glucose.The insulin pump will not be returned for analysis.